# SDR AUS20011225

- Difficulty date: November 20, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 082255014
- Condition: Corroded
- Location: Wing, Fuselage A
- Part time: 12,808 cycles
- Component: Wing, Fuselage A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING UPPER FORWARD ATTACHMENT FITTING CONTAINED INTERGRANNULAR CORROSION IN THE UPPER SURFACES AND TWO AREAS OF PITTINGCORROSION. FOUND DURING INSPECTION IAW AD/C310/53.
